# SDR SWAA2022042691846

- Difficulty date: April 6, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737
- Aircraft serial: 36627
- Aircraft time: 46,206 hours, 27,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN GALLEY 1 EXIT DOOR SING CRACK / [01] REPLACED MAIN CABIN GALLEY 1 EXIT DOOR SIGN AS PER B737 AMM 33-51-01-960-802-NG.;[02] VERIFIED STEP 1
